# SDR 9WGA202109105421

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 72,310 hours, 14,607 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO AUX UPPER L PUMP MALFUNCTION. PUMP CONSTANTLY ON/OFF PRESSURE.
